Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Nodular vasculitis, red spots on legs. Tried pentoxufylline. Cure for symptoms?

Hi doctor I have been goin To the hospital for years .i was 8 now Im 20 and have nodular vasculitis .so many doctors have seen me . I have taken different medicine and know I m on pentoxufylline it been 4months and it s not helping it did at first but now I look at my legs and I see more red spots .. I have a appointment this month on the 28 with the dermatology but hey dont do much . please. if you can help me
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query on HCM.
As per your query you have "Nodular vasculitis" since long time and want to possible cure for it.
Nodular vasculitis is a dermatological entity with a set of multiple causes and even some times we are not able to find out the exact cause of the problem. Most of the times it is a series of multiple medication which are been used for the treatment of the problem. In yours as it is from quite long period so I suspect some of etiologic factor which can cause such long term illness.
we prefer to do a series of investigations which helps us out in reaching to the closest possible diagnosis.
Generally for acute episodes we prefer to give oral steroids and then taper it off and then give a maintenance therapy with different immunomodulator drugs.
You can talk to your dermatologist thoroughly and discuss the treatment option which can be best for you.
You can also ask direct query to me with a detailed history of yourself.
Wish you good health.
Dr Sanjay Kumar Kanodia
(MD- Dermatology & STD)
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor